# SDR CA960708004

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 85711596053
- Condition: Cracked
- Location: Lt Rt Ail Quad
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH LEFT AND RIGHT AILERON TERMINAL QUADRANT BRACKETS FOUND CRACKED AT LOWER ATTACHMENTS WHERE QUADRANT ATTACHES. ALSO P/N 85711596056.
